# SDR CA121022004

- Difficulty date: October 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT642A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Fluctuates
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT, PILOT NOTICED AN ENGINE OIL PRESSURE FLUCTUATION.  CREW ELECTED TO SHUTDOWN THE ENGINE WHEN OIL PRESSURE FLUCTUATION DROPPED BELOW 60 PSI.  AN UNEVENTFUL SINGLE ENGINE LANDING PERFORMED.
